Numark One-A-Day Loratadine Allergy Tablets are a treatment that is designed to provide relief for allergies. The tablets will reduce the effects of symptoms such as sneezing, a runny, nose, itchy eyes, a rash, or itching. They work thanks to the active ingredient loratadine, which is a second-generation antihistamine that reduces the symptoms associated with an allergy, such as hay fever.
Numark Loratadine for hayfever and allergy relief provides a quick relief of hay fever symptoms with just one tablet a day.
Numark Loratadine Allergy & Hayfever Tablets are used to relieve you from allergy and hayfever symptoms such as sneezing, runny nose, itchy eyes, rash and urticaria (hives). The active ingredient, Loratadine, is a second-generation antihistamine, meaning it won’t make you drowsy – but will get to work to soothe your symptoms. With only one tablet a day, you’ll feel immediate relief from allergy and hayfever symptoms.
Each tablet contains Loratadine 10mg.
Also contains Lactose. If you are allergic to Lactose, speak to your GP for a non-lactose antihistamine and consider some natural remedies for hayfever, too.
Usage and Instructions:
Adults and children 2 years of age and weighing more than 30kg:
Take one tablet a day with water.
If you have severe liver problems, you may need to take one tablet every other day. Talk to your doctor or pharmacist if you think this applies to you.
Do not give to children under the age of 2 years or weighing less than 30kg.
Some of the most common side effects of Loratadine are:
Do not take more medicine than the label tells you to.
Do not use if you are pregnant or breastfeeding. For more information, check out our guide on how to deal with hayfever when pregnant or breastfeeding.
If your symptoms persist consult your doctor. Do not take Loratadine for hayfever if you are scheduled to have any skin tests for allergies. Do not take it for two days before the test.
Consult your doctor or pharmacist before taking Loratadine if you have any liver problems.